# SDR FDEA202303230486

- Difficulty date: March 23, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 89,263 hours, 18,305 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Rib
- Part number: ARB18275
- Condition: Cracked
- Location: 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - NUMBER 6 LEADING EDGE SLAT INNER RIB AT STATION XOS 853 FOUND CRACK. LEFT WING NUMBER 6 LEADING EDGE SLAT INNER AT STATION XOS 853 CRACKED RIB REPAIR   CARRIED OUT AS PER EA # 1-5750-T0373733 PART 1. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
